MAUDE Adverse Event Report: 3M CANADA COMPANY 3M¿ RED DOT¿ MONITORING ELECTRODE WITH FOAM TAPE AND STICKY GEL; ECG ELECTRODE

3M CANADA COMPANY 3M¿ RED DOT¿ MONITORING ELECTRODE WITH FOAM TAPE AND STICKY GEL; ECG ELECTRODE
Model Number 2560
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Blister (4537); Contact Dermatitis (4546)
Type of Reportable Event Serious Injury
Event or Problem Description
A customer alleged a patient experienced contact dermatitis with blistering that required topical triamcinolone cream treatment and a delay in surgery with the use of the 3m¿ red dot¿ monitoring electrode with foam tape and sticky gel, 2560.
 
Additional Manufacturer Narrative
B3: date not provided.D4: lot # & expiration date: unknown.D9: device not returned to manufacturer to date.E2 - e3: it is unknown if the reporter is a health professional.H4: manufacture date: unknown.H10: an evaluation of the electrode is not possible as a sample from the customer was not received.It is unknown how long the device was in place.The instructions for use states, 3m¿ red dot¿ monitoring electrode with foam tape and sticky gel 2560 are disposable, intended for single use, and has been tested for up to 5 days wear.

Brand Name
3M¿ RED DOT¿ MONITORING ELECTRODE WITH FOAM TAPE AND STICKY GEL
Common Device Name
ECG ELECTRODE
Manufacturer (Section D)
3M CANADA COMPANY
400 route 100
morden, manitoba R6M 1 Z9
CA  R6M 1Z9
Manufacturer (Section G)
3M CANADA COMPANY
400 route 100
morden, manitoba R6M 1 Z9
CA   R6M 1Z9
Manufacturer Contact
nadia battah
3m center, building 275-5w-06
2510 conway ave
st. paul, MN 55144-1000
6514612670
MDR Report Key16694116
Report Number2110898-2023-00036
Device Sequence Number14980478
Product Code DRX
UDI-Device Identifier10707387463257
UDI-Public10707387463257
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K970796
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2560
Device Catalogue Number2560
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2023
Initial Report FDA Received Date04/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown